# SDR VNAA2014092900012

- Difficulty date: September 29, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 26,231 hours, 26,349 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG OILY ODOR AFTER TRANSFERING BLEEDS FROM APU TO ENGINES. MAINTENANCE INSPECTED LT AND RT ENGINES AND APU FOR OIL LEAKS.  NO LEAKS NOTED. MAINTENANCE R & R LT COALESCER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
